# SDR USAABB04017

- Difficulty date: February 6, 2004
- Submitted: July 8, 2004
- Operation: Air carrier
- Aircraft: N622AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27201
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TPA - MAINTENANCE FOUND THE R3 DOOR EXTERIOR EVACUATION LIGHT INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY PACK.  OPS CHECK GOOD.  (M)
